# SDR UALA2010042701395

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,129 hours, 13,413 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

E+E BAY UNDER FLOOR AFT OF P-31 AND P-32 PANELS, WIRES HAVE SIGNS OF ARCING.  ACP SMC003 CUT OUT ARCH DAMAGE AND SPLICED WIRE TOGETHER WITH COLD SHRINK SLEEVE.
